Alert archive / Maine / Storm Warnings in 2024

Storm Warning 2, NWS Caribou, ME

February 27, 2024

NWS Caribou, ME issued this storm warning at Feb 27, 2024, 4:31 PM EST. It took effect at Feb 28, 2024, 1:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2024, 4:31 PM EST (21:31 UTC)
In effect from
Feb 28, 2024, 1:00 PM EST
Expired
Feb 29, 2024, 3:35 AM EST
In force
15 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

256 
WHUS71 KCAR 272131
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
431 PM EST Tue Feb 27 2024

ANZ050>052-281000-
/O.UPG.KCAR.SR.A.0003.240228T1100Z-240229T1200Z/
/O.NEW.KCAR.SR.W.0002.240228T1800Z-240229T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
431 PM EST Tue Feb 27 2024

...STORM WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM EST
THURSDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  15 to 20 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 1 PM Wednesday to 4 AM EST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
4 follow-up statements
000 
WHUS71 KCAR 280521
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1221 AM EST Wed Feb 28 2024

ANZ050>052-281330-
/O.CON.KCAR.SR.W.0002.240228T1800Z-240229T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1221 AM EST Wed Feb 28 2024

...STORM WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  15 to 20 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 1 PM this afternoon to 4 AM EST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Sinko
596 
WHUS71 KCAR 280837
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
337 AM EST Wed Feb 28 2024

ANZ050>052-282200-
/O.CON.KCAR.SR.W.0002.240228T1800Z-240229T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
337 AM EST Wed Feb 28 2024

...STORM WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST THURSDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 55 kt. Seas 15
  to 20 ft expected across the coastal waters with 8 to 13 ft on 
  the intra-coastal waterways

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 1 PM this afternoon to 4 AM EST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Moderate freezing spray likely Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
Sinko
547 
WHUS71 KCAR 282112
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
412 PM EST Wed Feb 28 2024

ANZ050>052-290900-
/O.CON.KCAR.SR.W.0002.000000T0000Z-240229T0900Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
412 PM EST Wed Feb 28 2024

...STORM WARNING REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY...

* WHAT...South winds 30 to 40 kt with gusts up to 50 kt and seas 
  15 to 20 ft.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Very strong winds will cause hazardous seas which 
  could capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
664 
WHUS71 KCAR 290835
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
335 AM EST Thu Feb 29 2024

ANZ050>052-291645-
/O.CAN.KCAR.SR.W.0002.000000T0000Z-240229T0900Z/
/O.NEW.KCAR.GL.W.0010.240229T0835Z-240301T1000Z/
/O.NEW.KCAR.UP.Y.0005.240301T0000Z-240301T1500Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
335 AM EST Thu Feb 29 2024

...GALE WARNING IN EFFECT UNTIL 5 AM EST FRIDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST FRIDAY...
...STORM WARNING IS CANCELLED...

* WHAT...For the Gale Warning, west winds 25 to 35 kt with gusts 
  up to 45 kt and seas 14 to 19 ft. For the Freezing Spray 
  Advisory, moderate accumulation of freezing spray expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...For the Gale Warning, until 5 AM EST Friday. For the 
  Freezing Spray Advisory, from 7 PM this evening to 10 AM EST 
  Friday.

* IMPACTS...Operating a vessel in freezing spray is hazardous. 
  Freezing spray may render mechanical and electronic components 
  inoperative. Ice accretion on decks and superstructures may 
  result in some loss of stability. Strong winds will cause 
  hazardous seas which could capsize or damage vessels and 
  reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

During freezing spray conditions the U.S. Coast Guard advises
that you ensure all lifesaving equipment remains free of ice.    
                                                               
Mariners should prepare for accumulation of ice on their vessel
and consider altering plans to avoid or mitigate these hazardous
navigating conditions.

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AStrauser

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this storm warning went out at Feb 27, 9:09 AM EST, 7 hours 22 minutes earlier.

Area forecast discussion, Feb 27, 9:09 AM EST, 7 hours 22 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
909 AM EST Tue Feb 27 2024

.SYNOPSIS...
Weak high pressure exits offshore this morning over the Gulf of
Maine. A warm front approaches from the southwest Tuesday
night, lifts to the north Wednesday and is followed by a cold
front crossing the area Wednesday night and Thursday morning.
High pressure then builds in to the southwest then south from
late Thursday through Friday night. A weak coastal low develops
near the Mid- Atlantic coast on Saturday, as the high continues
to exit to the east.

&&

.NEAR TERM /THROUGH TONIGHT/...
910 am update...
Minor tweaks to temps through the day today. With fog bank
rolling in quickly and likely spreading onto the coast have
dropped highs for today to account for limited warming. Warmest
temps likely to be from the Bangor Region into the upper
Penobscot Valley in the u40s to around 50 with lower 40s along
the coast due to combination with widespread fog and onshore
flow.

Previous Discussion...
Weak high pressure is pushing east of the Gulf of Maine this
morning which increases the return flow across the region.
Moisture advecting in aloft will keep the high clouds during
the day today but overall still seeing sunshine across Central
Highlands with more clouds north and then increasing low clouds
over the Gulf of Maine pushing onshore in the afternoon. A fog
bank will be developing over the Gulf of Maine this afternoon
and will likely push inland to Route 1 by early afternoon and
potentially to Bangor by evening. Today is a much warmer air
mass moving in so temperatures will rapidly increase with
daytime heating into the low to mid 40s areawide today. Similar
to summer weather the Downeast coast will be slightly cooler
with a 10-20mph southerly wind off the colder Gulf of Maine
waters. Mid 40s for the Bangor region into the southern Baxter
region today which is 10-15 degrees above normal. Low to mid 40s
across the North Woods and the Crown will be also 10-15 degrees
above normal for February 27th. Expect significant compaction
and melting of the snowpack along with decay and rot of
river/lakes ice which will pose a safety risk to ice fishing and
snowmobiles activities. See the hydrology section below for more
details about snow pack compaction and loss expected.

Tonight, expect temperatures to slightly fall in the evening but
we will likely see temps remain steady to slightly increase
overnight as the WAA intensifies heading into Wednesday. This
means temperatures in the upper 30s to low 40s overnight.
Southerly winds gradually increase overnight in response to the
rapidly tightening pressure gradient ahead of the next weather
maker. Southerly winds 10-20mph with gusts up to 30mph after
midnight expected. A well stacked low pressure tracks into the
Eastern Great Lakes overnight with a large slug of moisture
pushing north up the US Eastern Seaboard with PWATs rapidly
increasing to very abnormal levels for late February. Patchy to
areas of fog inland tonight and widespread fog expected along
the Downeast coast. Rain develops by midnight across much of the
area and will generally be light to moderate through daybreak.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Synoptic Setup...
A region of low pressure currently positioned over the northern
Great Plains will track eastward across the Great Lakes region
into New England Wednesday into Wednesday night. This surface
low will be associated with an upper level trough that will
become negatively tilted as the low tracks into the New England
area, and by Wednesday night northern New England will be under
the left exit region of a 150 kt jet streak. These dynamic
factors will lead to the surface low deepening and occluding as
it tracks into Quebec, lifting a warm front over the forecast
area on Wednesday followed by a strong occluded front Wednesday
night.

Hazards...
Precipitation: PWATs will surge to around one inch across the
entire forecast area on Wednesday, which exceeds the 90th
percentile for both KGYX and KCAR based on sounding climatology.
As the deep trough taps into moisture from the Gulf of Mexico,
moderate to heavy rainfall rates are expected through the day on
Wednesday with the lifting of the warm front. Near-record warm
temperatures for the day, in addition to these rainfall rates,
will likely lead to near complete snow pack loss. More on this
can be read in the Hydrology section below. Behind the occluded
front, strong cold air advection will change the precip type
over to snow, and a quick 1 to 2 inches are possible before the
low exits the region.

Wind: A strong LLJ upwards of 75 to 90 kts at 925 mb will move
into the area late Wednesday into Wednesday night. Moderate to
heavy rainfall will readily mix these higher winds down to the
surface, leading to wind gusts approaching 50 to 60 mph along
the immediate coast with gusts 35 to 45 mph further inland.
Winds will peak with the FROPA as mesoscale forcing further
drives these higher gusts. A tight pressure gradient will remain
behind the front as southerly winds shift westerly, but gusts
will settle into the 30 to 35 mph range. With a couple inches of
fresh snowfall early Thursday morning, falling in the 20:1 SLR
range, new snow may easily be picked up by these gusts, leading
to blowing snow and reduced visibilities near open fields on
Thursday.

Temperature: Near record daily temperatures in the upper 40s to
lower 50s on Wednesday will come crashing down Wednesday night
behind the FROPA, leading to a flash freeze across the forecast
area as temperatures plummet into the teens across the north
and lower 20s Downeast. Any untreated surfaces which remain wet
from the deluge of rain on Wednesday will likely freeze through
early Thursday morning, leading to slick surfaces for the
Thursday morning commute.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
High pressure will build into the area Friday through the
weekend. Another shortwave will approach the area this weekend
but will likely pass south of the Gulf of Maine with little
impact to our forecast area. Temperatures will begin to rise
once more, soaring above average for this time of the year by
early next week.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: Northern Terms...VFR high cigs today. S winds 5-15kt
with gusts up to 25kt. Becoming MVFR/IFR cigs tonight with LIFR
vsby possible. -RA after 09z tonight. BCFG/FG likely after 06z
tonight. LLWS likely after 00z tonight. Winds tonight 10-15kt
with gusts up to 30kt by 12z.

Southern Terms...VFR high cigs this morning. Low cigs and
BCFG/BR and FG develops this afternoon. Vsby IFR/LIFR possible
after 20z. S winds increasing 10-15kt w/ gusts up to 25kt.
Tonight, -RA develops after 05z. FG likely. IFR/LIFR conditions.
S winds 10-20kt with gusts up to 35kt by 12z. LLWS likely after
00z tonight.

SHORT TERM:
Wed - Wed night...IFR to VLIFR likely, developing Tuesday night.
LLWS likely. S winds 20 to 30 kts gusting 35 to 45 kts
possible, with the strongest winds at coastal terminals Wed
evening. Winds quickly shift W behind a front Wed night,
becoming 20 to 25 kts with gusts 30 to 40 kts likely late Wed
night.

Thurs...IFR or lower probable in snow the morning, then
becoming VFR. W winds 15 to 20 kts gusting 25 to 35 kts.

Thurs night-Fri night...VFR. W to SW winds 10 to 15 kts
gusting 25 to 30 kts, decreasing Fri night.

Sat...VFR northern terminals, with a low chance of MVFR or
lower at coastal terminals. SW winds 10 to 15 kts with gusts to
20 kts.

&&

.MARINE...
NEAR TERM: E-SE winds shifting S today and increasing 10-15kt
with gusts up to 20kt. Winds/seas below SCA conditions through
this early evening. Southerly winds begin to gust 25-30kt this
evening through midnight. Southerly winds rapidly increase to
Gales after midnight with gusts up to 40kt by daybreak. Waves
today generally 2-4ft with an 8sec period building 8-11ft
overnight with 6-7sec period. Areas of fog this afternoon
reducing vsby to 1nm or less becoming widespread fog this
evening through the overnight. Rain develops overnight which
combined with fog reduces vsby less than 1nm. Sea surface water
temperatures are in the mid to upper 30s from the Downeast
coast out 25nm and east to the Hague Line including
Passamaquoddy Bay.

SHORT TERM: Southerly winds ahead of the system for Wednesday
afternoon through Wednesday night will increase to 35 to 40 kts
sustained, and gusts approaching 50 to 55 kts, especially on the
coastal waters. Intercoastal waters could see gusts approaching
45 to 50 kts. Went with a Storm Watch across all waters, as
storm force gusts are likely on the coastal waters and possible
(60% chance) on the intracoastal waters. These winds will lead
to seas building towards 20 ft on the coastal waters through
Wednesday night. A front will cross the waters around midnight
Wednesday night, quickly shifting winds from S to W, and gusts
will drop back towards strong gale force. Gale force winds will
likely last through the day on Thursday, and gradually decrease
towards small craft advisory levels Friday into this weekend.

&&

.HYDROLOGY...
An extended warm spell is expected to impact the area through
early Thursday morning until cold front passage. 24-30 hours of
temperatures + dew points above freezing are expected today
through late Wednesday night. Temperature + Dew Point thawing
degree hours into Wednesday increase to around 700-1000 across
the north and into the Central Highlands and interior Downeast.
Thawing degree hours greater than 700 are an indication of
potential ice movement expected with >1000 indicating ice
movement likely. In addition, rainfall is expected to fall on
top of the snow pack. Rainfall amounts of 0.50 to 1 inch across
the north with 1-2+ inches across the Central Highlands and
Downeast. Latest snow water equivalent analysis from NOHRSC
indicates SWEs generally 1-3 inches across interior Downeast and
Central Highlands with 2-5 inches across the North. Along the
Downeast coast SWEs are a trace or zero thanks to bare grounds.

Latest snow pack density analysis indicates density around
22-30% which will increase today with warm weather. Typically
greater than 33% indicates a "ripe" snow pack which is expected
in most areas later today before the rain. In addition to the
rain, strong gusty warm winds will aid in the rapid melting of
the snow pack. Significant snow pack loss is expected across
the entire area through Thursday AM. Many locations from the
Moosehead Region, Baxter Region to Houlton southward will see
complete snow pack loss. The ground frost is generally 9-15
inches across much of the CWA so any melt will be running off
with the deep frozen grounds.

Snow pack melt + rainfall may cause significant ice decay and
rot in the rivers potentially resulting in ice movement
especially in the Piscataquis, Penobscot, Mattawamkeag and
Aroostook basins. River ice thickness is generally 8-15 inches
across the area which is significantly less compared to typical
years thanks to the above normal temperatures this winter. This
could result in ice movement earlier than typical years. Those
living along rivers prone to ice jam flooding should continue to
monitor the forecast.

Lastly, along the Downeast coast inland to the southern Central
Highlands expecting 1.5-2.5 inches of rainfall falling on
frozen grounds. In the absence of snow this will likely result
in significant rises of smaller creeks and streams which could
cause potential flooding. In addition with frozen grounds expect
possible urban poor drainage flooding issues in the Greater
Bangor area. Typical with these setups there may be embedded
convective elements which could result in isolated flash
flooding given the frozen grounds which has been noted by WPC in
their latest D2 ERO placing all of Maine in "Marginal Risk" for
excessive rainfall.

&&

.TIDES/COASTAL FLOODING...
High tides Wednesday and Wednesday night will be less than the
monthly highest with Bar Harbor high tides around 10.5 ft. That
said, The timing of the high tide Wednesday night is around 1:19
AM, and the front (which will shift onshore winds to out of the
west, lessening any coastal impacts) is expected to cross the
coast sometime between midnight and 3 AM. So there is a chance
(70%) that the front will not completely clear the coast prior
to high tide, such that high tide coincides with onshore winds
gusting 50 to 60 mph and seas 8 to 11 ft. All of these factors
together could result in storm surge up to around 1 to 1.5 ft,
and this surge is most likely to occur over low-lying areas
along coastal Washington county, where the front will be last to
pass through.

Flooding impacts to the coast will be highly dependent on the
timing of the front, and a shift by an hour or two could lead to
little to no coastal flood threat, or a widening of the impact
area to include the entire Downeast coast in our forecast area.

&&

.CLIMATE...
Record or near record high temperatures are possible on
Wednesday. Here are the records for Wednesday, February 28.

Caribou: 45 set in 2000. Forecast high is 50.
Bangor: 51 set in 2017. Forecast high is 51.
Millinocket: 55 set in 1903. Forecast high is 50.
Houlton: 49 degrees set in 2000. Forecast high is 51.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from Wednesday evening through Thursday
     morning for MEZ016-017-029-030.
MARINE...Storm Watch from Wednesday morning through Thursday morning
     for ANZ050>052.

&&

Near Term...Buster/Sinko
Short Term...AStrauser
Long Term...AStrauser
Aviation...Buster/Sinko/AStrauser
Marine...Buster/Sinko/AStrauser
Hydrology...Sinko
Tides/Coastal Flooding...AStrauser
Climate...AStrauser
Hazardous weather outlook, Feb 27, 3:59 PM EST, 32 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
359 PM EST Tue Feb 27 2024

MEZ004>006-010-011-031-032-282100-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Piscataquis-
Northern Washington-
359 PM EST Tue Feb 27 2024

...FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, North Woods Maine and Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Gusty south winds and thawing temperatures are likely Wednesday into
Wednesday night, followed by a flash freeze and light accumulating
snowfall early Thursday morning which could make travel hazardous for
the Thursday morning commute. Strong gusty winds are possible during
the day on Thursday, and blowing snow is possible across open fields
which may limit visibility Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ015-282100-
Southern Penobscot-
359 PM EST Tue Feb 27 2024

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Penobscot Valley Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Significant rainfall is likely Wednesday into Wednesday night,
followed by a flash freeze and light accumulating snowfall early
Thursday morning which could make travel hazardous for the Thursday
morning commute. Strong gusty winds are possible during the day on
Thursday, and blowing snow is possible across open fields which may
limit visibility Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001>003-282100-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
359 PM EST Tue Feb 27 2024

This Hazardous Weather Outlook is for Far Northern Maine and North
Woods Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Significant rainfall accompanied by gusty south winds and thawing
temperatures is likely Wednesday into Wednesday night, followed by a
flash freeze and light accumulating snowfall early Thursday morning
which could make travel hazardous for the Thursday morning commute.
Strong gusty winds are possible during the day on Thursday, and
blowing snow is possible across open fields which may limit
visibility Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ016-017-282100-
Interior Hancock-Central Washington-
359 PM EST Tue Feb 27 2024

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Interior DownEast Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Significant rainfall is likely Wednesday into Wednesday night,
followed by a flash freeze and light accumulating snowfall early
Thursday morning which could make travel hazardous for the Thursday
morning commute. Strong gusty winds are possible during the day on
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-282100-
Coastal Hancock-Coastal Washington-
359 PM EST Tue Feb 27 2024

...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

Significant rainfall is likely Wednesday into Wednesday night,
followed by a flash freeze and light accumulating snowfall early
Thursday morning which could make travel hazardous for the Thursday
morning commute. Strong gusty winds are possible during the day on
Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-282100-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
359 PM EST Tue Feb 27 2024

...STORM WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 4 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:04 AM ESTHigh Wind WatchCARHancock, Washington13 hr
Feb 27, 3:56 PM ESTFlood WatchCARAroostook, Hancock, Penobscot, Piscataquis, Washington35 hr
Feb 27, 4:05 PM ESTHigh Wind WarningCARHancock, Washington35 hr
Feb 27, 4:05 PM ESTWind AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington35 hr

Nearby

Storm Warnings in Maine, 2024Every storm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.